# SDR QXEA2013030800552

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP S25S IS CORRODED AT BS 236.  REMOVED STRINGER CLIP AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-03-00-01, 51-42-05-02-01 REV 12.  INSTALLED NEW STRINGER CLIP SRM 51-42-05-02-01 REV 12.
